MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 00; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED STD STEM SIZE 00; CEMENTLESS HIP STEM
Catalog Number 01.18.098
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 13 april 2018: lot 144461: (b)(4) items manufactured and released on 29 august 2014.Expiration date: 2019-06-30.No anomalies found related to the issue.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed on 18.April.2018 by washing and packaging manager: from the visual inspection it was concluded that the issue evidently occurred due to forces experienced during transportation.This was indicated to be correlated to the combination of the packaging configuration applied and the shorter length stems as they allow more degrees of freedom for movement within the package.During the visual inspection also the photos attached were considered.
 
Event or Problem Description
When the stem was opened it was noticed that the hard plastic was damaged.The external box was intact.The surgeon used a secondary stem to complete the surgery.There was no delay in the case.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED STD STEM SIZE 00
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7442490
Report Number3005180920-2018-00241
Device Sequence Number11044048
Product Code LZO
UDI-Device Identifier07630030803765
UDI-Public07630030803765
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Catalogue Number01.18.098
Device Lot Number144461
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/16/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2018
Initial Report FDA Received Date04/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;